# SDR DALA2020102703488

- Difficulty date: October 25, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 50,772 hours, 26,451 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Malfunctioned
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU O2 PANEL AT SEATS 13ABC, 17ABC, 27ABC, 21DEF, AND 26DEF DID NOT OPEN CORR.  REMOVED MASKS FOR PSU/O2 PANELS AT SEATS 13ABC, 17ABC, 27ABC, 21DEF, AND 26DEF.  PERFORMED OPERATIONAL CHECK OF MANUAL MASK RELEASE, TEST OK.
